MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011493-18
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified de novo renal artery that is 70% stenosed.A 5.0x18mm rx herculink elite stent delivery system completely failed to deploy.Device was removed and another same size herculink elite was used to successfully complete the procedure.There were no adverse patient effects reported and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficulty to deploy was not confirmed.The noted stretch on the guidewire notch is likely due to case circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.A conclusive cause for the reported deployment failure was unable to be determined as the issue was not confirmed on the returned unit.It may be possible that the inflation device being used was faulty or not properly connected; however, this could not be confirmed.The stretched guidewire notch is likely due to inadvertent mishandling.This damage can occur if an attempt is made to pull the stent delivery system in an opposite direction as the guide wire.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11158010
Report Number2024168-2021-00358
Device Sequence Number14328116
Product Code NIN
UDI-Device Identifier08717648078026
UDI-Public08717648078026
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number1011493-18
Device Catalogue Number1011493-18
Device Lot Number9091661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1